# SDR SWAA100688

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 47,115 hours, 38,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND STRINGER CRACKED BETWEEN BS 378 TO BS 384, STR 2L.  REMOVED AND REPLACED STRINGER PER SRM.
